×

zbMATH — the first resource for mathematics

The winding number on two-manifolds. (English) Zbl 0097.16203

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] L. E. J. BROUWER, Über die periodischen transformationen der kugel, Math. Annalen, 80 (1919), 39-41. · JFM 47.0527.01
[2] B. KÉRÉJÁRTÓ, Über die periodischen transformationen der kreisscheibe und kugelfläche, Math. Annalen, 80 (1919), 36-38. · JFM 47.0526.05
[3] B. L. REINHART, Line element fields on the torus, Proc. N.A.S., U.S.A., 45 (1959), 49-50. · Zbl 0143.31906
[4] B. L. REINHART, Line elements on the torus, Amer. J. Math., 81 (1959), 617-631. · Zbl 0098.29006
[5] H. SEIFERT, Topologie 3 dimensionaler gefaserter Räume, Acta Math., 60 (1932), 147-238. · JFM 59.1241.02
[6] S. SMALE, Regular curves on Riemannian manifolds, Trans. Amer. Math. Soc., 87 (1958), 492-512. · Zbl 0081.38103
[7] N. E. STEENROD, Topology of fibre bundles, Princeton, Princeton U. Press, 1951. · Zbl 0054.07103
[8] G. W. WHITEHEAD, Homotopy theory, notes, M.I.T., 1953.
[9] H. WHITNEY, On regular closed curves in the plane, Compositio Math. 4 (1937), 276-286. · JFM 63.0647.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.